# SDR C2XA10IA249

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 22,265 hours, 11,944 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 0132ADT
- Part serial: F8399
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 10,597 hours, 5,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2020, THE CREW REPORTED A BLEED ONE OVERTEMP IN ICING CONDITIONS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED TEMP SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
